# SDR DALA2014100705441

- Difficulty date: October 5, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 62,194 hours, 18,064 cycles
- System (JASC): 2564 · Life Raft
- Part: Lanyard
- Condition: Missing
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LIFE RAFT LANYARD PULLED AND MISSING.  R & R AFT CABIN LIFE RAFT WITH SERVICEABLE UNIT IAW AMM 25-61.
